# SDR CA120705003

- Difficulty date: July 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK. DURING TAKEOFF, AFTER THE LANDING GEAR LEVER WAS SELECTED UP, THE FLIGHT CREW NOTICED ALL 3 RED LANDING GEAR POSITION LIGHTS ILLUMINATE.  THE CREW THEN DECIDED TO POSITION THE GEAR LEVER TO OFF AND THEN RESELECT GEAR UP.  BY DOING SO THE LANDING GEAR INDICATION NOW FUNCTIONED NORMALLY AND ALL 3 RED LIGHTS EXTINGUISHED. DUE TO SUBSEQUENT MAINTENANCE ACTIONS WHICH MAY INCLUDE A LANDING GEAR SWING, IT WAS DECIDED THAT THE ACFT WOULD RETURN WHERE ALL NECESSARY GROUND EQUIPMENT WOULD BE AVAILABLE.  MAINTENANCE ACTIONS CARRIED OUT ARE AS FOLLOWS: LEVER SLIDE MECHANISM CLEANED IAW FTD 32-06009, STEP 5.  PSEU FAULT CODE 32-62008. LANDING GEAR LEVER SWITCH TEST CARRIED OUT IAW FIM TASK 32-61, TASK 809 UP TO AND INCLUDING 809E2F. NO FAULTS FOUND, CHECKED SERVICEABLE. AIRCRAFT RETURNED TO SERVICE.
